Twisted Duality for Embedded Graphs. / Ellis-Monaghan, Joanna A.; Moffatt, Iain.

In: Transactions of the American Mathematical Society, Vol. 364, No. 3, 03.2012, p. 1529-1569.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1529-1569
Number of pages41
JournalTransactions of the American Mathematical Society
Issue number3
Early online date24 Oct 2011
Publication statusPublished - Mar 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8420730